My husband takes 3000mg daily of depakote and 400 mg of dilantin. He takes this for an arachnoid cyst on his left temporal lobe area. 2 weeks ago his doctor made the increase from 2000 to 3000mg daily on his depakote and added paxil 20mg for anxiety. My husband started having these spells about a month ago where his jaw and throat tighten up and his ears feel stopped up. 2 weeks ago he was acting strangly and passed out. He was taken to the ER where cardiac test were run and of course mentioned that the throat episodes were mucle spasms which we already presumed. While we were eating today his head was turned sideways and he called out to me. I ask what was going on and he said he had a head rush (felt heat to his brain or rather whole head) he broke out in a sweat and could no longer eat. He was clammy and said he felt like he could pass out. We called the nuerologist of course knowing it was not a seizure because he was coherant and told me what was going on. We went to the ER and his vitals were normal. He has another tingling episode in his head while we were there but we left before we saw the doctor. He said he is feeling fine now but his stomach is upset....We will see the internal medicine doctor on Wednesday but am curious of the culprit of these episodes. He has pain right below his rib cage also. thank you karen
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.